# SDR IPXA11567867

- Difficulty date: June 23, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 460 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FRAME DENTED ON FREE FLANGE AT STA 460 AT STR 9 R.  REPAIRED IAW SRM 53-00-07-2R-1, FIG 202, DETAIL 2.
